# SDR AALA20060435

- Difficulty date: May 31, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION AT THE LEFT WING INBOARD MAIN FLAP ON THE LOWER FACE OF THE HORIZONTAL FLANGES AT TWO LOCATIONS.  FIRST LOCATION AT STATION 160 WAS REWORKED TO A 1.5 INCH BY 0.7 INCH AREA WITH A MAXIMUM BLEND DEPTH OF 0.019 INCHES.  THE SECOND LOCATION AT STATION 128 MEASURES 1.2 INCHES BY 0.7 INCHES WITH A MAXIMUM BLEND DEPTH OF 0.025.  REPAIRED PER ENGINEERING SPECIFICATION ORDER.
